| Model Number |
1504-10-203 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Neurological Deficit/Dysfunction (1982); Weakness (2145); No Code Available (3191)
| Date of Event |
07/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for partial motor weakness of right ankle dorsiflexors associated with correction of valgus deformity and a presumed common peroneal nerve palsy.Event is not related to device and is related to procedure.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d11, e1, h6 (patient).H6 patient code: no code available (3191) was used to capture minor injury.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.